Top answers from doctors based on your search:
Disclaimer

how to lose weight when you have lupus

A 44-year-old member asked:
Dr. Gaston Moran Celayes
25 years experience Internal Medicine
No magic bullets: Like anybody else: eating healthy food and doing as much exercise as you can tolerate. Talk to your rheumatologist to find out what are appropriate ex ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Not really: However, meds used to treat lupus, especially prednisone, can cause this issue.
5
5 thanks
Dr. Bruce Rothschild
47 years experience Rheumatology
Medication effect: If steroids used, they may be to blame. Occasionall nsaids.
3
3 thanks
A 24-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See your doctor: This problem can only be solved by seeing your doctor and being evaluated face-to-face. After a thorough examination, your doctor should be able to t ... Read More
A 36-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: Not unless you are on prednisone.
2
2 thanks
A 20-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See rheumatologist: There are other drugs other than Prednisone which may be effective for your condition. As long as you are on Prednisone (high doses), it is unlikely t ... Read More
1
1 thank
A female asked:
Dr. Alexander Torres
Specializes in Rheumatology
Yes, : Yes, no problem as long you f/u with your rheumatologist as well your pcp. Hope this work.
A 45-year-old member asked:
Dr. Tracy Lovell
20 years experience Rheumatology
Possibly: This can occur as a side effect medications such as prednisone, but it can occur in the setting of kidney problems. Talk to your rheumatologist to co ... Read More
A 40-year-old member asked:
Dr. Morris Westfried
45 years experience Dermatology
Steroids: Steroids cause both an increase in appetite and fluid retention. If possible a steroid sparing drug needs to be added so the steroid dose can be decre ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Tracy Lovell
20 years experience Rheumatology
See below: Sometimes you have to be on Prednisone to treat lupus depending on what is going on. That being said exercise and diet are key to minimize the weight ... Read More
1
1 comment
1
1 thank
A 27-year-old female asked:
Dr. Howard Feinberg
36 years experience Rheumatology
Healthy Diet: It is ok to follow a diet and exercise program when you have lupus. You should discuss depression with your doctor and follow their advice re treatme ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month